Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Took gain weight powder, eye, leg pain. What supplements would be better for me to gain weight?

Greetings from Abudhabi. Im karthik, 26 yrs old. Working as an Engineer. My present weight is 48kg. I heard about mass gainer through friends. I too reflected to take the powder to gain weight. But after 2 days from intake, i felt eye pain and leg pain. Im afraiding that by taking this powder side effects will come. or, please advise me what supplements would be better for me to gain weight? Thank you
Wed, 20 Mar 2013
Report Abuse
General & Family Physician 's  Response
Hi,
No information about the powder/ its content is mention in the question, its impossible to guess what you are using as to many of them are available ,but I will still try to answer taking it as general case scenario hoping it may help!!

Here is the thing the most weight gainer contains protein substitute in them as its major component to make body muscular, the most of the proteins used are extracted / derived from animal meat, animal being related to human genome bit closely then plants in case of DNA and chromosomes composition, the human immune system mostly attack mostly on the animal derivatives taking in to consideration as foreign protein (you might heard of transplant rejection/ or at least came across the term that the organs need to be match generically or may be from same family , its because of the immune rejection / identifying protein as foreign our immune system will react and will give rash or other allergic reactions)

In short you may have an allergy for that powder component .

ADVICE:

Please stop using it and in case of having doubts please consult physician.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Human genome


Took gain weight powder, eye, leg pain. What supplements would be better for me to gain weight?

Hi, No information about the powder/ its content is mention in the question, its impossible to guess what you are using as to many of them are available ,but I will still try to answer taking it as general case scenario hoping it may help!! Here is the thing the most weight gainer contains protein substitute in them as its major component to make body muscular, the most of the proteins used are extracted / derived from animal meat, animal being related to human genome bit closely then plants in case of DNA and chromosomes composition, the human immune system mostly attack mostly on the animal derivatives taking in to consideration as foreign protein (you might heard of transplant rejection/ or at least came across the term that the organs need to be match generically or may be from same family , its because of the immune rejection / identifying protein as foreign our immune system will react and will give rash or other allergic reactions) In short you may have an allergy for that powder component . ADVICE: Please stop using it and in case of having doubts please consult physician.